S. Assaf, A combinatorial proof of LLT and Macdonald positivity, preprint

G. E. Bellamy, On singular Calogero-Moser spaces, preprint arXiv:0707.3694, to appear J.Alg, pp.338-344, 2009.
DOI : 10.1112/blms/bdp019

URL : http://arxiv.org/abs/0707.3694

R. Bezrukavnikov and D. Kaledin, McKay equivalence for symplectic resolutions of quotient singularities, Proc. Steklov Inst, pp.13-33, 2004.

T. Bridgeland, A. King, and M. Reid, The McKay correspondence as an equivalence of derived categories, Journal of the American Mathematical Society, vol.14, issue.03, pp.535-554, 2001.
DOI : 10.1090/S0894-0347-01-00368-X

V. Ginzburg and D. Kaledin, Poisson deformations of symplectic quotient singularities, Advances in Mathematics, vol.186, issue.1, pp.1-57, 2004.
DOI : 10.1016/j.aim.2003.07.006

I. Gordon, On the quotient ring by diagonal invariants, Inventiones Mathematicae, vol.153, issue.3, pp.503-518, 2003.
DOI : 10.1007/s00222-003-0296-5

I. Grojnowski and M. Haiman, Affine Hecke algebras and positivity of LLT and Macdonald polynomials

J. Haglund, M. Haiman, N. Loehr, J. B. Remmel, and A. Ulyanov, A combinatorial formula for the character of the diagonal coinvariants, Duke Math, J, vol.126, issue.2, pp.195-232, 2005.

M. Haiman, Hilbert schemes, polygraphs and the Macdonald positivity conjecture, Journal of the American Mathematical Society, vol.14, issue.04, pp.941-1006, 2001.
DOI : 10.1090/S0894-0347-01-00373-3

M. Haiman, Vanishing theorems and character formulas for the Hilbert scheme of points in the plane, Inventiones Mathematicae, vol.149, issue.2, pp.371-407, 2002.
DOI : 10.1007/s002220200219

M. Haiman, Combinatorics, symmetric functions, and Hilbert schemes, Current developments in mathematics, pp.39-111, 2002.

M. Lehn and C. Sorger, A symplectic resolution for the binary tetrahedral group, preprint arxiv, pp.810-3225

N. Loehr and G. Warrington, Nested quantum Dyck paths and (s ? ), Int. Math. Res. Not. IMRN, vol.5, 2008.
DOI : 10.1093/imrn/rnm157

URL : http://arxiv.org/pdf/0705.4608v1.pdf

I. G. Macdonald, Symmetric functions and Hall polynomials, 1995.

O. Schiffmann, Hall algebras, this volume

T. Shoji, Geometry of orbits and Springer correspondence, Orbites unipotentes et représentations, pp.61-140, 1988.